# SDR A6WA200240007

- Difficulty date: February 14, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH AT ZERO.  C/W QRH, RESET FLAP CONTROL NR 1 C/B PER MECHANIC CONTROL, FLAPS NOW RUN AT HALF SPEED - NORMAL LANDING.  MAINTENANCE RESET FLAPS PER AWAC SUPPLEMENT 98-18 FLAPS OPERATE AT NORMAL SPEED.
